I need to know what causes hives in hep c. I have cryo and have been on treatment to keep the cryo underc control. I get hives a lot and also have bad proteins in the blood which clot when I get cold. Mostly in the legs and thighs and mostly when I fly. I have ugly legs, leftover blotches
I see noone has commented and it is possibly because what you are experiencing is rare if you mean cryo as cryoglobulinemia? You may have vasculitis also and this could be causing the "hives" and leaving dark brown blotches that start out as little red dots. Try not to scratch them could cause infection and its hard to treat at the skin.
It is a rare complication of HepC called cryoglobulinemia/vasculitis. Its an attack on your blood and vascular system caused by your immune system attacking itself. Sound familiar? Same problem but different ballgame.
Is your treatment Rituximab? If so, you may need to have a second treatment to stop the overproduction of cryoglobulins in your blood. The odds are that the first treatment will help but not stop the problem.
You should get a liver panel and CBC to make sure you don't have liver damage or kidney damage.
It sounds like you are on the right track but it is a never ending track and the more you know the better off you'll be.
DON'T ASSUME you are getting the correct answer. "TRUST BUT VERIFY" Ronald Reagan - I think that is about the best advice anyone can give when it comes your health.
Good Luck and GOD Bless
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.